# SDR SWAA031670

- Difficulty date: July 26, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 59,211 hours, 58,284 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND FUSELAGE SKIN CRACKED (4 EA) AT BS 344 AT STR 25R, BS 475 AT STR 17R, BS 747 AT STR 20L AND BS 830 AT STR 18L.  REPAIRED SKIN PER SRM.
